# SDR HEEA072415

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 17,989 hours
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25249994
- Part serial: A52782
- Condition: Inoperative
- Location: Free Turbine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N2 WILL NOT REACH 100 PERCENT. FOUND INTERIOR OF UNIT VERY DIRTY.  TEFLON TUBE WAS WORN.  REPLACED TEFLON TUBE WITH NEW PART AND CLEANED INTERIOR PARTS.
